# SDR ASAA2019022658354

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 45,254 hours, 13,800 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004890
- Condition: Failed
- Location: Nr 1
- Part time: 104 hours, 27 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE #1 DRIVE ILLUMINATED IN CRUISE. GROUNDED - YES. REMOVED AND REPLACED IDG AIR/OIL COOLER REF B737-800 AMM 24-11-21. REMOVED AND REPLACED #1 IDG REF AMM 24-11-11. LEAK CHECK AND OPS CHECK GOOD.
